# SDR 06FDEA03999

- Difficulty date: November 14, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11
- Aircraft serial: 48624
- Aircraft time: 24,609 hours, 3,922 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75091
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND APPROX 0.25" IN LENGTH DURING HFEC INSPECTION ON LT WING TANK AT THE END OF STRINGER 9 XORS 819.  REPAIRED AS PER SRM 57-20-00   FIG.   10 OPT 1 VOL.I. THIS REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
